MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE® COMP PLATE. 2-HOLE STR, 16MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. DYNANITE® COMP PLATE. 2-HOLE STR, 16MM; BONE FIXATION SCREW/PLATE
Model Number DYNANITE® COMP PLATE. 2-HOLE STR, 16MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information h3: the device has not been returned due to revision not taking place.Received one x-ray photograph of the implant within the patient.Device appears broken and the complaint is confirmed.The cause of the failure cannot be determined with the given information.The most likely cause of the failure is a patient specific event.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-8771-0216s dynamite compression plate broke 6 months post op.No case involvement, no reported patient effect.No revision date has been scheduled yet.Event description requires update as identified during remediation activities required under capa-00417."it was reported on (b)(6) 2022 by a sales representative via email that an ar-8771-0216s dynamite compression plate broke 6 months post op.This was discovered postoperatively with no patient injury.No revision date has been scheduled yet.".

Brand Name
DYNANITE® COMP PLATE. 2-HOLE STR, 16MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18030086
Report Number1220246-2023-08441
Device Sequence Number7018009
Product Code HRS
UDI-Device Identifier00888867339866
UDI-Public00888867339866
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193345
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE® COMP PLATE. 2-HOLE STR, 16MM
Device Catalogue NumberAR-8771-0216S
Device Lot Number12698620
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Initial Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown